On ultraproducts of Boolean algebras and irr

Archive for Mathematical Logic 42 (6):569-581 (2003)
  Copy   BIBTEX

Abstract

1. Consistent inequality [We prove the consistency of irr $(\displaystyle\prod_{i < \kappa} B_i/D) < \displaystyle\prod_{i < \kappa}$ irr(B i )/D where D is an ultrafilter on κ and each B i is a Boolean algebra and irr(B) is the maximal size of irredundant subsets of a Boolean algebra B, see full definition in the text. This solves the last problem, 35, of this form from Monk's list of problems in [M2]. The solution applies to many other properties, e.g. Souslinity.] 2. Consistency for small cardinals [We get similar results with κ=ℵ1 (easily we cannot have it for κ=ℵ0) and Boolean algebras B i (i<κ) of cardinality $< \beth_{\omega_1}$ .] This article continues Magidor Shelah [MgSh:433] and Shelah Spinas [ShSi:677], but does not rely on them: see [M2] for the background

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,706

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A Note on Boolean Algebras with Few Partitions Modulo some Filter.Markus Huberich - 1996 - Mathematical Logic Quarterly 42 (1):172-174.
Depth of Boolean Algebras.Shimon Garti & Saharon Shelah - 2011 - Notre Dame Journal of Formal Logic 52 (3):307-314.
Chains and antichains in interval algebras.M. Bekkali - 1994 - Journal of Symbolic Logic 59 (3):860-867.
On some small cardinals for Boolean algebras.Ralph Mckenzie & J. Donald Monk - 2004 - Journal of Symbolic Logic 69 (3):674-682.
Unsupported Boolean algebras and forcing.Miloš S. Kurilić - 2004 - Mathematical Logic Quarterly 50 (6):594-602.
Some remarks on openly generated Boolean algebras.Sakaé Fuchino - 1994 - Journal of Symbolic Logic 59 (1):302-310.
The spectrum of partitions of a Boolean algebra.J. Donald Monk - 2001 - Archive for Mathematical Logic 40 (4):243-254.

Analytics

Added to PP
2013-11-23

Downloads
56 (#422,263)

6 months
14 (#234,761)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references